# SDR HALA2018072000326

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,771 hours, 45,005 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO SMOKE DETECTOR NR 8 FAILED TO TEST.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-13-01. OPS CHECKED AND SECURITY CHECKED GOOD.
